# SDR USAA20100824BB049

- Difficulty date: August 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE L3 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED A BLOWN FUSE IN POWER SUPPLY.  OPERATIONAL CHECK GOOD.
